Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1151 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592122
Beznea, L., Boboc, N., & Röckner, M. (2008). Markov processes associated with L-P-resolvents, applications to quasi-regular Dirichlet forms and stochastic differential equations. Comptes Rendus Mathematique, 346(5-6), 323-328. doi:10.1016/j.crma.2007.12.005
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635914
Beyn, W. - J., & Lorenz, J. (2008). Nonlinear Stability of Rotating Patterns. Dynamics of Partial Differential Equations, 5(4), 349-400. doi:10.4310/DPDE.2008.v5.n4.a4
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586906
Beyn, W. - J., Selle, S., & Thümmler, V. (2008). Freezing multipulses and multifronts. SIAM Journal on Applied Dynamical Systems, 7(2), 577-608. doi:10.1137/07070749X
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587740
Beyn, W. - J., & Piskarev, S. (2008). Shadowing for discrete approximations of abstract parabolic equations. Discrete and Continuous Dynamical Systems-Series B, 10(1), 19-42. doi:10.3934/dcdsb.2008.10.19
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
Beyn, W. - J., Hüls, T., & Samtenschnieder, M. - C. (2008). On r-periodic orbits of k-periodic maps. Journal of Difference Equations and Applications, 14(8), 865-887. doi:10.1080/10236190801940010
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587847
Haydys, A. (2008). Nonlinear dirac operator and quaternionic analysis. Communications in Mathematical Physics, 281(1), 251-261. doi:10.1007/s00220-008-0445-1
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592093
Haydys, A. (2008). HyperKähler and quaternionic Kähler manifolds with S-1-symmetries. Journal of Geometry and Physics, 58(3), 293-306. doi:10.1016/j.geomphys.2007.11.004
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau, E. (2008). Displays and formal p-divisible groups. INVENTIONES MATHEMATICAE, 171(3), 617-628. doi:10.1007/s00222-007-0090-x
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934344
Herr, S. (2008). A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proceedings of the American Mathematical Society, 136(8), 2881-2886. doi:10.1090/S0002-9939-08-09238-1
PUB | DOI | Download (ext.) | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934349
Grünrock, A., & Herr, S. (2008). Low Regularity Local Well-Posedness of the Derivative Nonlinear Schrödinger Equation with Periodic Initial Data. SIAM Journal on Mathematical Analysis, 39(6), 1890-1920. doi:10.1137/070689139
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
Ahlswede, R., & Aydinian, H. (2008). On diagnosability of large multiprocessor networks. Discrete Applied Mathematics, 156(18), 3464-3474. doi:10.1016/j.dam.2008.02.001
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
Aydinian, H. (2008). Levon H. Khachatrian 1954-2002 - Obituary. Discrete Applied Mathematics, 156(9), 1346-1347. doi:10.1016/j.dam.2007.10.001
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592906
Ahlswede, R., & Aydinian, H. (2008). Error control codes for parallel asymmetric channels. IEEE Transactions on Information Theory, 54(2), 831-836. doi:10.1109/TIT.2007.913269
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630813
Hendrix, R., Gawor, A., Vences, M., & Ziegler, T. (2008). The tadpole of the Narrow-mouthed Frog Microhyla fissipes from Vietnam (Anura : Microhylidae). ZOOTAXA(1675), 67-68.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634941
Bernik, V., Götze, F., & Kukso, O. (2008). Lower bounds for the number of integral polynomials with given order of discriminants. ACTA ARITHMETICA, 133(4), 375-390.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586998
Kondratiev, Y., Pechersky, E., & Pirogov, S. (2008). Markov process of muscle motors. NONLINEARITY, 21(8), 1929-1936. doi:10.1088/0951-7715/21/8/010
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586993
Kondratiev, Y., Kutoviy, O. V., & Lytvynovd, E. W. (2008). Diffusion approximation for equilibrium Kawasaki dynamics in continuum. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 118(7), 1278-1299. doi:10.1016/j.spa.2007.09.001
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Kondratiev, Y., Minlos, R., & Zhizhina, E. (2008). Self-organizing birth-and-death stochastic systems in continuum. REVIEWS IN MATHEMATICAL PHYSICS, 20(4), 451-492. doi:10.1142/S0129055X08003328
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Kondratiev, Y., Kutoviy, O., & Pirogov, S. (2008). Correlation functions and invariant measures in continuous contact model. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 11(2), 231-258. doi:10.1142/S0219025708003038
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Kondratiev, Y., Kutoviy, O., & Minlos, R. (2008). On non-equilibrium stochastic dynamics for interacting particle systems in continuum. JOURNAL OF FUNCTIONAL ANALYSIS, 255(1), 200-227. doi:10.1016/j.jfa.2007.12.006
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Kargol, A., Kondratiev, Y., & Kozitsky, Y. (2008). Phase transitions and quantum stabilization in quantum anharmonic crystals. REVIEWS IN MATHEMATICAL PHYSICS, 20(5), 529-595. doi:10.1142/S0129055X08003353
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Hoffmann, W. (2008). Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 34(3), 233-261. doi:10.1007/s10455-008-9105-0
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Grigoryan, A., & Hu, J. (2008). Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces. INVENTIONES MATHEMATICAE, 174(1), 81-126. doi:10.1007/s00222-008-0135-9
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
Bernik, V., Götze, F., & Kukso, O. (2008). On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL, 48(4), 380-396. doi:10.1007/s10986-008-9025-5
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Chistyakov, G., & Götze, F. (2008). Limit theorems in free probability theory I. ANNALS OF PROBABILITY, 36(1), 54-90. doi:10.1214/009117907000000051
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Chistyakov, G., & Götze, F. (2008). Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 6(1), 87-117. doi:10.2478/s11533-008-0006-z
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
Götze, F., & Gordin, M. (2008). Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 281(1), 203-229. doi:10.1007/s00220-008-0484-7
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587655
Bauer, S. (2008). Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY, 79(1), 25-32.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935278
Bozorgmehr, K., & Schubert, K. (2008). Neue Disziplin "Global Health" - Die Herausforderung der Globalisierung. puls-b. Magazin für die Akteure der Gesundheit, 3, 62-65.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780253
Claußen, T. (2008). Individuelle (Sprach)Lernberatung - eine Hilfe zur Selbsthilfe für "autonome" Lerner in spe. Andalusischer Germanistenverband MAGAzin, 18, 52-56.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Bak, A., & Muranov, Y. V. (2008). Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics, 199(5-6), 787-809. doi:10.1070/SM2008v199n06ABEH003942
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440
Bak, A., & Morimoto, M. (2008). Equivariant Intersection Theory and Surgery Theory for Manifolds with Middle Dimensional Singular Sets. Journal of K-Theory, 2(3), 507-600. doi:10.1017/is008001011jkt032
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588328
Abels, H. (2008). Proximal linear maps. Pure and Applied Mathematics Quarterly, 4(1), 127-145.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
Ahlswede, R., & Blinovsky, V. (2008). Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS, 156(9), 1469-1477. doi:10.1016/j.dam.2007.07.012
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
Costakis, G., & Manoussos, A. (2008). J-class weighted shifts on the space of bounded sequences of complex numbers. Integral Equations and Operator Theory, 62(2), 149-158. doi:10.1007/s00020-008-1621-6
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634250
Gähler, F., Hunton, J., & Kellendonk, J. (2008). Integer Cech cohomology of icosahedral projection tilings. ZEITSCHRIFT FUR KRISTALLOGRAPHIE, 223(11-12), 801-804. doi:10.1524/zkri.2008.1070
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, M., & Zint, N. (2008). Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS, 130(4), 727-740. doi:10.1007/s10955-007-9445-3
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2554619
Wolff, M. (2008). Geometrie und Anschauung. Oldenburger Jahrbuch für Philosophie 2007, 29-49.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2282138
Carminati, M. N., van Gompel, R. P. G., Scheeepers, C., & Arai, M. (2008). Syntactic priming in comprehension: The role of argument order and animacy. Journal of Experimental Psychology: Learning, Memory and Cognition, 34(5), 1098-1110. doi:10.1037/a0012795
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934075
Treu, G., Fuchs, F., & Dargatz, C. (2008). Implicit Authorization for Social Location Disclosure. Journal of Software, 3(1), 18-26.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1904877
Baumgärtner, B. (2008). Schwangerenvorsorge in Deutschland – ein Beispiel für Non-Evidence? IPP Info, Newsletter des IPP Bremen, 4(6), 5.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1894131
Kolß, M., & Kawecki, T. J. (2008). Reduced learning ability as a consequence of evolutionary adaptation to nutritional stress in Drosophila melanogaster. Ecological Entomology, 33(5), 583-588. doi:10.1111/j.1365-2311.2008.01007.x
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1894119
Burger, J. M. S., Kolß, M., Pont, J., & Kawecki, T. J. (2008). Learning ability and longevity: a symmetrical evolutionary trade-off in Drosophila. Evolution, 62(6), 1294-1304. doi:10.1111/j.1558-5646.2008.00376.x
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1862051 OA
Schäfer, H., Seibert, L., & Hahne, P. (2008). Das Ethos religiöser Friedensstifter. epd-Dokumentation, 2008(10)
PUB | PDF
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908169
Schicke, T., Bauer, F., & Röder, B. (2008). Interactions of different body parts in peripersonal space: how vision of the foot influences tactile perception at the hand. Experimental Brain Research, 192(4), 703-715. doi:10.1007/s00221-008-1587-2
PUB | DOI | Download (ext.) | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908171
Collins, T., Schicke, T., & Röder, B. (2008). Action goal selection and motor planning can be dissociated by tool use. Cognition, 109(3), 363-371. doi:10.1016/j.cognition.2008.10.001
PUB | DOI | Download (ext.) | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907573
Heed, T., & Röder, B. (2008). Common Anatomical and External Coding for Hands and Feet in Tactile Attention. Evidence from Event-related Potentials. Journal of Cognitive Neuroscience, 22(1), 184-202. doi:10.1162/jocn.2008.21168
PUB | DOI | Download (ext.) | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1585850 OA
Deissenberg, C., van der Hoog, S., & Dawid, H. (2008). EURACE: A massively parallel agent-based model of the European economy. Applied Mathematics and Computation, 204(2), 541-552. doi:10.1016/j.amc.2008.05.116
PUB | PDF | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932260
Harrass, N. (2008). Computereinsatz im Arithmetikunterricht der Grundschule - Theoretische Grundlegung und empirische Forschung zum Üben mit Lernsoftware. Journal für Mathematikdidaktik, 29(1), 72-73. doi:10.1007/BF03339364
PUB | DOI
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931928
Slusarenko, A. J., Patel, A., & Portz, D. (2008). Control of plant diseases by natural products. Allicin from garlic as a case study. European Journal of Plant Pathology, 121(3), 313-322. doi:10.1007/s10658-007-9232-7
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung